On the unsymmetric top

John J. Corliss Chicago, Ill., USA

TBD mathscidoc:1701.33821

Acta Mathematica, 62, (1), 301-312, 1933.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:04 uploaded by actaadmin ] [ 89 downloads ] [ 0 comments ]
@inproceedings{john1933on,
  title={On the unsymmetric top},
  author={John J. Corliss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104680943530},
  booktitle={Acta Mathematica},
  volume={62},
  number={1},
  pages={301-312},
  year={1933},
}
John J. Corliss. On the unsymmetric top. 1933. Vol. 62. In Acta Mathematica. pp.301-312. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104680943530.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved